MathSciNet Relay Station
MathSciNet bibliographic data
MR1317993 60E07 (33E20)
Khoffman-Iënsen, I. Stable densities. (Russian) Teor. Veroyatnost. i Primenen. 38 (1993), no. 2, 470--476; translation in Theory Probab. Appl. 38 (1993), no. 2, 350–355
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement